# SDR ZZDA2007264

- Difficulty date: August 27, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AMC7265001GPC
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LAMPS & WHITE LENS MISSING AT ROW 10.  INSTALLED LENS & LAMPS AS REQ'D.  OPS CHECK NORMAL IAW AMM 33-51.
